On a Factorizable Group with Large Cyclic Subgroups in Factors

  • I. K. Chirik

Abstract

We prove the supersolvability of a finite factorizable group $G = G_1 G_2 ...G_n$ with pairwise permutable factors each of which has a cyclic subgroup of odd order $H_i$ and $|G_i : H_i | ≤ 2$.
Published
25.07.2015
How to Cite
ChirikI. K. “On a Factorizable Group With Large Cyclic Subgroups in Factors”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 67, no. 7, July 2015, pp. 1006-8, http://umj.imath.kiev.ua/index.php/umj/article/view/2040.
Section
Short communications